| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

ISSN 1312-7594 (print)       ISSN 1314-7536 (online)


Fatma Ozdemir, Mustafa Deniz Turkoglu
      On nearly-Kaehlerian Weyl spaces
      International Mathematical Forum, Vol. 8, 2013, no. 29, 1445-1454
      http://dx.doi.org/10.12988/imf.2013.37136

Copyright © 2013 Fatma Ozdemir and Mustafa Deniz Turkoglu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Indexing and abstracting | Author guidelines | Open access